# SDR MASA200600866

- Difficulty date: March 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 3,482 hours, 2,469 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5002 IAH - SPOILER STAB FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 1 SSCU.
